# SDR NACA20130221001

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SHEARED RIVET AND CORROSION AT BS 1016 BL 0 AT STIFFENER TO SKIN ATTACH LOWER AREA (ACCESS BELOW FLOOR).  ONE SHEARED RIVET AND CORROSION AT STA 1016 BL 0 AT STIFFENER TO SKIN ATTACH LWR AREA, CORROSION FOUND TO BE BEYOND LIMITS, DAMAGE REPAIRED IAW BOEING DWG 65C28106 REV NC.
